| Catalog Number |
03.133.080 |
| Medical Device Problem Codes |
Break (1069); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6) 2026, the patient underwent distal humeral olecranon fracture repair surgery on olecranon.During surgery, tip of the depth gauge broke.Before measurement, there was an impression that the tip of the depth gauge was slightly bent.After measuring the first screw, the sleeve got caught on the tip of the depth gauge.When the surgeon attempted to rotate the depth gauge and reinsert it into the sleeve, the tip of the sleeve broke off.Screw length was measured using drill notation.The surgery was completed successfully without any surgical delay.No further information is available.
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.